# SDR TIMA20120514008

- Difficulty date: May 14, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N237SL
- Make and model: Beech C-99
- Aircraft serial: U237
- Aircraft time: 21,181 hours, 34,011 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Tee Fitting
- Part number: 115620010101
- Condition: Cracked
- Location: Horiz Stab
- Component: Horizontal Stab, Beech
- Component part number: 115620010659
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE UPPER CENTER HORIZONTAL STABILIZER TEE EXTRUSION AT THE AFT EDGE.  THE EXTRUSION WAS REPAIRED BY ROUTING OUT THE CRACK AND INSTALLING A FILLER AND A DOUBLER IAW HAWKER BEECHCRAFT FIELD REPAIR FR-CO-01905.
